MAUDE Adverse Event Report: Endologix Santa Rosa Ovation iX; Main Body

Endologix Santa Rosa Ovation iX; Main Body
Model Number TV-AB2980-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2019 with the implant of an alto abdominal stent graft system.Routine follow-up conducted on approximately on (b)(6) 2026 identified a type ia endoleak.Patient currently has no symptoms and was being monitored with a re-intervention scheduled; however, the re-intervention procedure was cancelled as the patient¿s family decided not to do anything.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records have been received and medical imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.

Brand Name
Ovation iX
Common Device Name
Main Body
Manufacturer (Section D)
Endologix Santa Rosa
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
Endologix Santa Rosa
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
+1(800)983-2284
MDR Report Key50899768
Report Number3008011247-2026-00106
Device Sequence Number6001697
Product Code MIH
UDI-Device IdentifierM701TVAB2980J1
UDI-Public+M701TVAB2980J1/$$3211206FS1127181441
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2021
Device Model NumberTV-AB2980-J
Device Lot NumberFS112718-41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CustomSeal Kit Fill Polymer (lot#: FF080317-01).; Ovation iX Iliac Limb (lot#: FS041218-21).; Ovation iX Iliac Limb (lot#: FS090418-34).
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale